# SDR DALA12010903132

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA RT SIDE FLOOR SUPPORT Y-1732 BETWEEN FR65-66 UPPER FLANGE HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102. R & R FLOOR SUPPORT IAW SRM 51-42-11. DIMENSIONS L=1.0" W=0.80 D=0.025.ORIG MAT 0.081.
